Imprecise conjugate prior densities for the one-parameter exponential family of distributions

F.P.A. Coolen

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Abstract

Reconsidering generalizations of the original Bayesian framework that have been suggested during the last three decades, imprecise conjugate prior densities are proposed for members of the one-parameter exponential family of distributions.
Original languageEnglish
Pages (from-to)337-342
JournalStatistics and Probability Letters
Volume16
Issue number5
DOIs
Publication statusPublished - 1993

Fingerprint

Dive into the research topics of 'Imprecise conjugate prior densities for the one-parameter exponential family of distributions'. Together they form a unique fingerprint.

Cite this